Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How is diarrhea controlled in a kidney transplant patient who also is diabetic and has high BP ?

Sir, I am a kidney transplant patient and undergone transplant in the year 2002. Now my s. creatinine level is 1.8. I have been prescribed medicines Pangraf ..2 mg BD, Wysolone 5 Mg -- OD and Cell Cept 500 mg -- BD (Immunosupresive). My normal problem is of diahrrea which is treated by taking Norflox 400 mg x 5 Days.. BD by my doctor. But now it is not controlled by this medicines and now he has prescribed Nizonide 500 mg BD X 7 DAYS. Kindly advise I am also diabetic and a High B.P Patient.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Nephrologist 's  Response
Diarrhea after transplant can be due to mycophenolate (Cellcept), however it usually occurs early after transplant and is unusual after 10 years.
High levels of tacrolimus can also cause diarrhoea. - so levels of Pangraf should be checked.
A detailed examination of stool to look for parasites and rare organisms needs to be done if you are not responding to conventional antibiotics.

Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor